# SDR DL72W990617

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Condition: Failed
- Location: Te Flap Drive
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ATL, UPON SEL 5 DEG FLAPS THE OUTBOARD NEEDLES SPLIT AND REMAINED AT 2 DEG.  FOUND LT OUTBOARD T/E FLAP DRIVE (TORQUE) TUBE COUPLING, FAILED JUST INBOARD OF LT MLG SPAR.
